Kriterien für Subnormalität in endlichen Gruppen.

Helmut Wielandt

Mathematische Zeitschrift (1974)

  • Volume: 138, page 199-204
  • ISSN: 0025-5874; 1432-1823

How to cite


Wielandt, Helmut. "Kriterien für Subnormalität in endlichen Gruppen.." Mathematische Zeitschrift 138 (1974): 199-204. <>.

author = {Wielandt, Helmut},
journal = {Mathematische Zeitschrift},
pages = {199-204},
title = {Kriterien für Subnormalität in endlichen Gruppen.},
url = {},
volume = {138},
year = {1974},

AU - Wielandt, Helmut
TI - Kriterien für Subnormalität in endlichen Gruppen.
JO - Mathematische Zeitschrift
PY - 1974
VL - 138
SP - 199
EP - 204
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.